# SDR CALA2013092000692

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A8615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION APU COMPARTMENT LT CUTOUT LOWER CHORD HAS CORROSION FROM BS 1092 TO BS 1100.  REPAIRED DAMAGED ANGLE AS REQUIRED IAW SRM 51-70-11
